# SDR ASAA2022112740982

- Difficulty date: November 27, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 34,058 hours, 10,770 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459A
- Part serial: 26F1972
- Condition: Faulted
- Location: Apu
- Part time: 7,954 hours, 13,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU START. GROUNDED - YES. REMOVED AND REPLACED STARTER GENERATOR REF B737-900 AMM 49-41-21.  ORIG SUB DATE:  12/1/2022
